MathSciNet Relay Station
MathSciNet bibliographic data
MR2317677 (2008c:37108) 37K30 (37K10)
Dong, Huan-he; Gong, Xin-bo A $(2+1)$-dimensional multi-component AKNS integrable hierarchy and its expanding model. Chaos Solitons Fractals 33 (2007), no. 3, 945–950.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement